# SDR AALA201607189020

- Difficulty date: July 16, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 4,666 hours, 1,818 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CIDS PANEL SHOWS 1L DOOR LOW PRESSURE.  SERVICED L1 DOOR ASSIST BOTTLE PRESSURE IAW AMM 52-10-00-614-001A.
